Jump to content

What if...???!!!


[Le...]

Recommended Posts

  What if my doctor had not prescribed 3 mg of Lexotan to be taken once daily - 16 years ago?

 

What if he would have realized that my "attacks" were caused by severe lactose intolerance and just told me to avoid milk products?

 

  What if, when priding myself of never having increased the dose - every time I asked for a new prescription, knowing how addictive this drug is, he had linked my detailed descriptions of horrible cramps, digestive disturbances (and about every other tolerance withdrawal symptom there is) to the fact that I had been taking the same dose for over a decade? But miraculously all my ailments disappeared if I took a little bit extra Lexotan...

 

What if I had figured out that 2 mg of polaramin (total histamine blocker) taken before or immediately after a  suspected/expected consumption of lactose, was enough to clear up my symptoms, before starting my 16 yrs addiction to Lexotan?

 

What if it had not taken me 8 yrs to complete studies that are supposed to be completed in 4 - due to

sudden development of ADD without the H for hyperactivity (hyperactivity would have been quite useful at times!!!) Recently I read that this sort of ADD along with severe short time memory difficulties are textbook side

effects of long term use of bromazepam  a k a Lexotan?

 

I will never know the answers to these questions, but for a sheer coincidence I came across some literature on the subject and after reading the Ashton Manual, started tapering and am now, after 3 months, taking 25% less or 2.25 mg every 24 hrs

 

In the beginning went from 3 mg to 2 mg every 24 hrs in little more than three weeks and got severe

arrhythmia and had to increase the dose again up to the 3 mg for some time.

 

I have decreased the dose, little by little, and am now taking 2.25 mg every 24 hrs.

But I do not have to tell you that my withdrawal symptoms are severe and devastating at times.

 

I would really like to participate in this forum, since there are no local support groups in my home country and amazingly little awareness of the harm caused by prescription drugs, i.e. on those who have become addicted unaware - just by following their doctors orders.

 

Sincerely,

Lexotania.

 

P.S. Since English is not my native tongue, you shall have to forgive me if my writing is a bit stiff and formal - when and if I will be accepted into your forum, I shall strive to pick up the lingo. ;)

Link to comment
Share on other sites

Hi Lexotania,

 

You really asked the Million Dollar question there. ;) I think all of us here, have asked ourselves that very same question.

 

That's great you found the Dr. Ashton manual. It really helps you have an understanding on the withdrawal process.

 

It is recommended to do a 10% taper from these drugs. That you may already know, but also remember, to listen to your body.

 

Try not worry about how you write. :) It's just fine. :thumbsup:

 

We're happy you found us.

 

Welcome to BenzoBuddies,

Mike

Link to comment
Share on other sites

Hi Lexotania

Welcome to BB, your English is very good.

You have done very well with your tapering so far and you will find lots of support on here. I couldnt do this tapering without the people on here. At least we know we are not alone in this suffering to get off the benzos. Also any s/xs (symptoms of withdrawal) we have are normal.

Luv Pauline  :D

Link to comment
Share on other sites

Thank you guys, for your warm welcome.

 

You have given me the boost needed to grab the gym-bag that has been packed and waiting in the hall, for 3 months - I am going to work up some sweat that does not originate to withdrawals  :yippee:

 

 

Thank you and I wish you a tolerable day , with sunny spots :)

 

Yours truly,

Lexotania

Link to comment
Share on other sites

×
×
  • Create New...